# SDR AC2A0000078

- Difficulty date: July 15, 2000
- Submitted: October 23, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 222031290117
- Part serial: 796
- Condition: Broken
- Location: Door Window
- Part time: 2,295 hours
- Component: Crew Door
- Component part number: 222031120171
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT VENT WINDOW IN COPILOT DOOR WINDOW, HAD BROKEN HINGE.  REPLACED VENT WINDOW.  (X)
